# SDR VNAA202307041111

- Difficulty date: July 1, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 19,877 hours, 17,987 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER FLAPS RETRACTION ON TAKEOFF IB FLT SPLRS, IB SPOILERONS, PITCH FEEL, IB GND SPOILERS CAUTION AND STAB FAULT, STAB CH 1,  RUD LIMITER STAUTS MESSAGES / PERFORMED S POST 1 AND 2 IAW CRJ 900 AMM 27-61-05-740-801-A03, PERFORMED OPS CK OF THE HORIZONTAL STAB TRIM SYS IAW CRJ 900 AMM 27-40-00-710-801-A02 AND PERFORMED OPS CK OF FLAPS / SLATS SYS IAW CRJ 900 27-50-00-710-801-A02. OPS CHECK GOOD AT THIS TIME.
